I had bad heart palpitations from taking 900 mgs of the above. my dr raised my dose from 450 to 900 which caused me to have the heart palpitations. I have not taken any for over 24 hours. I have had no withdrawl symptoms. I dont wish to take anymore. I take it for my bi polar condition. The dr I had in the emergancy room said it would be safe for me to stop since I have only been taking it for about 4 months. Is this true? I used to take klonopin wich I could not take with this pill. Is it safe for me to not take anymore of the trileptal and take Klonpin in its place?
- Trileptal Information for Consumers
- Trileptal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trileptal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Tachyarrhythmia - My husband's ventricular arrhythmia, which happened after a heart attack 16 years?
Posted 6 Oct 2009 • 1 answer
Is it normal to still have heart arrhythmia while taking metoprolol? My dr. says not to worry it is?
Posted 31 Jan 2013 • 2 answers
Seizures - Hello, I started taking Keppra for epilepsy last Monday. I'm switching from Trileptal to?
Posted 26 Sep 2014 • 1 answer
Posted 26 Dec 2015 • 1 answer
Posted 1 Dec 2016 • 0 answers